Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 5, Pages 283-290
http://dx.doi.org/10.1155/S0161171202112245

Exponential inequalities for a class of operators

Department of Mathematics and Statistics, McMaster University, Hamilton L8S 4K1, Ontario, Canada

Received 7 December 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hans P. Heinig, “Exponential inequalities for a class of operators,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 5, pp. 283-290, 2002. doi:10.1155/S0161171202112245